1. Do antibiotics cause severe side effects like Accutane? (e.g hair loss, depression and ESPECIALLY memory loss? Am very worried if medication affects brain function :<) I'm curious as to why most patients are put on accutane rather than antibiotics.
2. What are the chances that antibiotic helps someone to be clear? Is the effect temporary, permanent or varies among individuals? I've read that 90 out of 100 patients do get clear with antibiotics. True or false?
3. When dermatologists (or people speaking by experience) say that antibiotics helps someone to clear up, does that include the redness/pinkish hue due to pimples and blackheads/whiteheads as well?
Answers are much appreciated =) Thanks in advance!
EDIT: Oh and I just forgot to stress on one point. When I mention pimples, I mean them. Not acne. Not cystic acne either. Just lots and lots of pimples bundled up together with whole cheek redness =( T_____T
Edited by amethystroses, 08 June 2012 - 08:52 AM.